# SDR JJBA20230512006

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 38,439 hours, 26,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C03164
- Condition: Abnormal
- Location: Unknown
- Part time: 2,630 hours, 2,346 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

18A EMERGENCY EXIT SIGN BACKWARDS. REPLACED EMERGENCY BATTERY PACK #3 REPOSISITONED 18A AND 18BC EXIT SIGN AND OPS CHECKED GOOD.
